Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Lukes, J. and Muñoz-Fernández, Gustavo A. and Petracek, P. and Seoane-Sepúlveda, Juan B. (2016) Locally recurrent functions, density topologies and algebraic genericity. Journal of Mathematical Analysis and applications, 2 (443). pp. 1247-1259. ISSN 0022-247X

Lukes, J. and Muñoz-Fernández, Gustavo A. and Petracek, P. and Seoane-Sepúlveda, Juan B. (2016) Locally recurrent functions, density topologies and algebraic genericity. Journal of Mathematical Analysis and Applications, 443 (2). pp. 1247-1259. ISSN 0022-247X

This list was generated on Wed Dec 11 13:44:10 2019 CET.